# SDR SWAA2020051828472

- Difficulty date: February 10, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 26,352 hours, 11,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER BY M2816; M1675 AND M1676 ' '(FWD CABIN) ARE INOP. / REPLACED EMERGENCY LIGHT BATTERY PACK POWER SUPPLY M2816; M1675; M1676; OPS TEST GOOD IAW AMM 33-51-06-960-805 AND AMM 33-51-0G-960-806 ' 'WN6839; CP4369; WN5541; CP4370; WN6354; CP4371
